# SDR SWAA2019050832487

- Difficulty date: May 6, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 50,206 hours, 29,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY EXIT POWER SUPPLY M1672 INOP.  R&R POWER SUPPLY PER AMM.
